MAUDE Adverse Event Report: STRYKER GMBH LOCKING SCREW, T8 FULL THREAD, 2.4MM/L8MM; SCREW, FIXATION, BONE

STRYKER GMBH LOCKING SCREW, T8 FULL THREAD, 2.4MM/L8MM; SCREW, FIXATION, BONE
Catalog Number 656008
Health Effect - Clinical Code Reaction (2414)
Date of Event 11/12/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available it will be provided on a supplemental report.Implanted in patient.
 
Event or Problem Description
(b)(6) hospital has written a formal email today asking for the titanium alloy of variax dr plate and screws.The info is to be used for a patient that seven years ago had a variax dr plate implanted and is now suffering from allergic reactions.The customer / hcp would like to know the composition of the ti alloy.Allergic reaction several years after surgery.

Brand Name
LOCKING SCREW, T8 FULL THREAD, 2.4MM/L8MM
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8148228
Report Number0008031020-2018-01037
Device Sequence Number199190
Product Code HWC
UDI-Device Identifier07613327068320
UDI-Public07613327068320
Combination Product (Y/N)N
PMA/510(K) Number
K180500
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/10/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number656008
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/12/2018
Initial Report FDA Received Date12/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;